Research Areas

Harmonic analysis

Educational Background

2010-2014 Bachelor, Zhejiang University

2014-2019 Doctor, Johns Hopkins University

Work Experience

2022-present  YAU Mathematical Science Center, Tsinghua University

2019-2022 Visiting Assistant Professor, University of Rochester

2014-2019 Teaching Assistant, Johns Hopkins University

Honors and Awards

2021 National Natural Science Fund for Excellent Young Scientists (Overseas)

2020-2022 AMS-Simons Travel Award

2020 Chinese Government Award for Outstanding Self-financed Student Abroad

2014-2017 George E. Owen Fellowship 



1. Interior estimates for the eigenfunctions of the fractional Laplacian on a bounded domain, Advances in Mathematics. 392 (2021) 108032 (With Xiaoqi Huang and Yannick Sire)

2. Spectral cluster estimates for Schrodinger operators of relativistic type, Journal

de Mathematiques Pures et Appliquees. 155 (2021) 32–61 (With Xiaoqi Huang and Yannick Sire)

3. Sharp endpoint estimates for eigenfunctions restricted to submanifolds of codimension 2, Advances in Mathematics. 386 (2021) 107835 (With Xing Wang)

4. Restriction of toral eigenfunctions to totally geodesic submanifolds, Analysis & PDE 14-3 (2021), 861–880. (With Xiaoqi Huang)

5. On the identifiability of interaction functions in systems of interacting particles, Stochastic Processes and Their Applications 132 (2021): 135-163. (With Zhongyang Li, Fei Lu, Mauro Maggioni, Sui Tang)

6. Zeros of the deformed exponential function, Advances in Mathematics 332(2018): 311-348 (With Liuquan Wang)

7. An endpoint version of uniform Sobolev inequalities, Forum Mathematicum Vol. 30. No.

5. De Gruyter, 2018. (With Tianyi Ren and Yakun Xi)

8. Improved critical eigenfunction restriction estimates on Riemannian manifolds with constant negative curvature, Journal of Functional Analysis 272.11(2017):4642-4670.

9. Geodesic period integrals of eigenfunctions on Riemannian surfaces and the Gauss-Bonnet Theorem, Cambridge Journal of Mathematics 5.1(2017):123-151. (With Christopher D. Sogge and Yakun Xi)

10. Improved critical eigenfunction restriction estimates on Riemannian surfaces with nonpositve curvature, Communications in Mathematical Physics 350.3(2017):1299-1325. (With Yakun Xi)

11. An asymptotic formula for the zeros of the deformed exponential function, Journal of Mathematical Analysis and Applications 441.2(2016):565-573.